Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Hpv side effects in men

Premium Questions

Dr. G.Srinivasan MD

Hi im peeing blood at the end of urination. It hurts only towards the end. I have been on metoprol for blood pressure and also aldara for hpv these meds are new to me so im not sure if it's side effect... View answer

Answered by : Dr. G.Srinivasan ( Urologist)
Dr.  Aarti Abraham MD

Hi i have been spotting a bit. I have recently been having my annual pap smear together with a hpv test which both came back negative . I on on birth controll pills..i have taken this kind for almost 4 ... View answer

Answered by : Dr. Aarti Abraham ( OBGYN)
Dr. Salah Saad Shoman MD

hello:i am a men age 21+. i eat daily 3times whey protein sugar free (total 75gm) nd 1 limcee nd 1 zincovit multivitamin tablet per day will is it any side effect or not? ... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)
Dr. Ivo Ditah MD

I am 81 years old and been training in the gym for 65 years. I was a professional bodybuilder in the late 60's and early 70's and competed against the top men of that era. I still attend the gym 3 or 4 ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr. Manjunath L Ramarajapalli MD

My name is XXXXXXX My Mother-in-law has Cervical Cancer and i am planning to take HPV Vaccine; i am ... to survive due to lung problem [Doctor told that the lungs are not opened] The question is can i take the... View answer

Answered by : Dr. Manjunath L Ramarajapalli ( OBGYN)

Public Forum Discussions

Dr.  Radhika Lal MD

Hi dr, i had my pap smear test about 2 months ago and they said i have hpv+ then i got my colposcopy done 3 weeks back and now they ask me to do operation to removed the infected cells,i am very ... View answer

Answered by : Dr. Radhika Lal ( General & Family Physician)
Dr.   Dorina Gurabardhi MD

the hpv shot, could this be a side effect. ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Vikash Kumar Kedia MD

these so they just put it down to hormones. In addition, 2 and a half years ago I also had my HPV vaccine ... View answer

Answered by : Dr. Vikash Kumar Kedia ( Pediatrician)
Dr. KRUNAL MODI MD

since done some reserch and the side effects are quite extreme ... is this vaccination neccessary for me ? ...I am a 32yr old woman whose partner has had HPV ( 10yrs ago and has been treated ) we want... View answer

Answered by : Dr. KRUNAL MODI ( General & Family Physician)
Dr. Shaikh Sadaf MD

Prolia by injections every 6 months. Checking about side effects & all info I have found is related to women. Are the side effects basically the same for men? ... View answer

Answered by : Dr. Shaikh Sadaf ( Diabetologist)

Mobile Questions and Answers

Dr.   Tushar Kanti Biswas MD

It is filled with hyper glycemic carbohydrates which cause radical damage to muscle tissues. Endura massmay contain traces of steroid which may be dangerous to people. The effects may vary from person to person. It can...

Dr.  Sandip Kabra MD

Finasteride is comparatively safer. Side effects are very rare like nausea,headache. No major side effect

Dr. Ashok Kumar Dash MD

it is a energy giving food supliment. no information as side effect enhancing hair fall.